VOL. 44 · NO. 2 | Summer 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 44 (2), (Summer 2000)
No abstract available
Articles
Holger Boche
Illinois J. Math. 44 (2), 221-229, (Summer 2000) DOI: 10.1215/ijm/1255984837
KEYWORDS: 30D50, 42B35
Jorge J. Betancor, Lourdes Rodríguez-Mesa
Illinois J. Math. 44 (2), 230-245, (Summer 2000) DOI: 10.1215/ijm/1255984838
KEYWORDS: 46F12
Manuel Calaza
Illinois J. Math. 44 (2), 246-262, (Summer 2000) DOI: 10.1215/ijm/1255984839
KEYWORDS: 57S15, 57R30, 58E05, 58J99
Tracey McGrail
Illinois J. Math. 44 (2), 263-271, (Summer 2000) DOI: 10.1215/ijm/1255984840
KEYWORDS: 03C60, 03C45, 12H05, 12L12
Jianya Liu, Ming-Chit Liu
Illinois J. Math. 44 (2), 272-293, (Summer 2000) DOI: 10.1215/ijm/1255984841
KEYWORDS: 11P32, 11P55
Jody Trout
Illinois J. Math. 44 (2), 294-309, (Summer 2000) DOI: 10.1215/ijm/1255984842
KEYWORDS: 19K35, 46L80, 47A60, 47B48, 58J22
Murali Rao, Jan Sokolowski
Illinois J. Math. 44 (2), 310-328, (Summer 2000) DOI: 10.1215/ijm/1255984843
KEYWORDS: 31C45, 31C15, 46E35, 49J50
J. L. Fernández, M. V. Melián
Illinois J. Math. 44 (2), 329-348, (Summer 2000) DOI: 10.1215/ijm/1255984844
KEYWORDS: 30F35
Ping Li, Chung-Chun Yang
Illinois J. Math. 44 (2), 349-362, (Summer 2000) DOI: 10.1215/ijm/1255984845
KEYWORDS: 30D35, 30D20
Marisa Fernández, Luis Ugarte
Illinois J. Math. 44 (2), 363-390, (Summer 2000) DOI: 10.1215/ijm/1255984846
KEYWORDS: 53C38, 53C10, 58J10
Hidefumi Ohsugi, Takayuki Hibi
Illinois J. Math. 44 (2), 391-406, (Summer 2000) DOI: 10.1215/ijm/1255984847
KEYWORDS: 05C62, 52B05
Tony Falcone
Illinois J. Math. 44 (2), 407-437, (Summer 2000) DOI: 10.1215/ijm/1255984848
KEYWORDS: 46L06, 46L10, 46L51
Vestislav Apostolov, Johann Davidov
Illinois J. Math. 44 (2), 438-451, (Summer 2000) DOI: 10.1215/ijm/1255984849
KEYWORDS: 53C55
Back Matter
Illinois J. Math. 44 (2), (Summer 2000)
No abstract available
Back to Top